Document Type

Article

Language

eng

Format of Original

18 p.

Publication Date

9-2015

Publisher

Atlantis Press

Source Publication

Journal of Statistical Theory and Applications

Source ISSN

1538-7887

Original Item ID

doi: 10.2991/jsta.2015.14.3.1

Abstract

For any baseline continuous G distribution, we propose a new generalized family called the Kumaraswamy-G Poisson (denoted with the prefix “Kw-GP”) with three extra positive parameters. Some special distributions in the new family such as the Kw-Weibull Poisson, Kw-gamma Poisson and Kw-beta Poisson distributions are introduced. We derive some mathematical properties of the new family including the ordinary moments, generating function and order statistics. The method of maximum likelihood is used to fit the distributions in the new family. We illustrate its potentiality by means of an application to a real data set.

Comments

Published version. Journal of Statistical Theory and Applications, Vol. 14, No. 3 (September 2015): 222-239. DOI. © The Authors 2015.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS